MathSciNet Relay Station
MathSciNet bibliographic data
MR1757436 20F67 (20E05 20E06 57M07)
Kapovich, Ilya Mapping tori of endomorphisms of free groups. Comm. Algebra 28 (2000), no. 6, 2895–2917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement